On the axiomatic theory of spectrum II

Tom 119 / 1996

M. Mbekhta Studia Mathematica 119 (1996), 129-147 DOI: 10.4064/sm-119-2-129-147

Streszczenie

We give a survey of results concerning various classes of bounded linear operators in a Banach space defined by means of kernels and ranges. We show that many of these classes define a spectrum that satisfies the spectral mapping property.

Autorzy

  • M. Mbekhta

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek